# SDR AALA20161027001

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,382 hours, 7,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE OVERWING LIGHT AT EXTERIOR R3 DOOR INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-51-04.  OPS CHECKED GOOD.
